# SDR 07FDEA01144

- Difficulty date: March 27, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N463FE
- Make and model: Boeing 727225
- Aircraft serial: 22551
- Aircraft time: 38,775 hours, 27,001 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 69701914
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG INLET DOGHOUSE AT BASE OF VERTICAL LEADING EDGE, VERTICAL WEB ATTACH CLIP CRACKED AT INTERIOR STA 1274 LT SIDE.  REMOVED AND REPLACED VERTICAL WEB ATTACH CLIP, AT STA 1274 INSIDE VERTICAL STABILIZER ABOVE S-DUCT ON LT SIDE.  REF B727 SRM 51-30-02 PG 2.
